# SDR CA961016003

- Difficulty date: September 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 180J
- Engine: Cont O470R
- Propeller: Mcauly 2A34C203
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Hydraulic Lifter
- Part number: SA628488
- Condition: Sleeve Seized
- Location: Push Rod
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A CYLINDER CHANGE A FAULTY HYDRAULIC LIFTER WAS NOTED AND FURTHER INSPECTION FOUND THE INTERNAL SLEEVE (PISTON) WAS SEIZED.
